Armenian Journal of Mathematics

Items where Subject is "14-xx Algebraic geometry"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 3.

Guo, Shunzi (2015) Operator $\Box^{r}$ on a submanifold of Riemannian manifold and its applications. Armenian Journal of Mathematics, 7 (1). pp. 6-31. ISSN 1829-1163

Beknazaryan, Aleksandr and Grigoryan, Suren (2014) Survey on the surfaces generated by generalized analytic functions. Armenian Journal of Mathematics, 6 (2). pp. 67-122. ISSN 1829-1163

Strambach, Karl (2008) Algebraic groups and Lie groups with few factors. Armenian Journal of Mathematics, 1 (2). pp. 4-9. ISSN 1829-1163

This list was generated on Wed Oct 16 01:01:10 2019 AMT.